# SDR YN8R201304230004

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: General aviation
- Aircraft: N747FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0501
- Aircraft time: 7,549 hours, 7,605 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 1313213
- Part serial: CAVIM12M0056
- Condition: Faulty
- Location: Zone 600
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLOW CHECK, FOUND PROPORTIONING VALVE MALFUNCTIONING.  INTERNAL CHECK VALVE INOP, LETTING FLUID IN LINES TO PANELS BLEED BACK INTO TANK.  IAW OPS CHECK, THE CHECK CAN BE DONE 3 TIMES.  THE VALLVE FAILED EACH TIME.  REPLACED VALVE WITH ANOTHER NEW VALVE WHICH THEN PASSED THE FLOW CHECK.  THIS IS THE PROPORTIONING VALVE IN THE AFT FUSELAGE THAT FEEDS THE STABILIZER PANELS.
